# SDR CALA0500145

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 50,795 hours, 25,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B SEAT TRACK CORRODED AT STA 200-256, RBL 40.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-05.
